# SDR ASOA200900751

- Difficulty date: July 8, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 27,096 hours, 23,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 36 FLOOR SUPPORT STRUCTURE FROM FS 621 TO FS 559.00+80 AROUND SCREW HOLES.
